# SDR ASAA2021120436809

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 32,116 hours, 10,335 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM069103H
- Condition: Damaged
- Location: #2 Engine
- Part time: 32,116 hours, 10,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 60242308 #2 ENG FAN BLADE #20 REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED #20 FAN BLADE ON #2 ENG REF T/C 78472010.
